# SDR SWIA2019020145495

- Difficulty date: January 31, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 32,454 hours, 20,184 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD LAV SMOKE WARNING MESSAGE ON TAKEOFF. SMELLED POSSIBLE BURNING DEICE FLUID. MESSAGE CLEARED AFTER SEVERAL MINUTES AND SMELL CLEARED AS WELL. (FLT#4810) RAN PACKS OFF OF ENGINES AND APU BLEEDS, NO SMELL/SMOKE NOTED AT THIS TIME. INTERROGATED SMELL/SMOKE IN FWD LAV IAW SL NO FAULTS FOUND NO SMOKE/SMELL NOTED AT THIS TIME.
